Open Access

On exponential model of Poisson spaces


Full Text

Coming Soon.





Article Information

TitleOn exponential model of Poisson spaces
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 4, 5-21
MathSciNet MR1772230
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. L. Finkelshtein and G. F. Us, On exponential model of Poisson spaces, Methods Funct. Anal. Topology 4 (1998), no. 4, 5-21.


BibTex

@article {MFAT79,
    AUTHOR = {Finkelshtein, D. L. and Us, G. F.},
     TITLE = {On exponential model of Poisson spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {4},
     PAGES = {5-21},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=79},
}


All Issues